# SDR HALA2010101000504

- Difficulty date: October 10, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- Engine: Pwa PW4062
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 544 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON BRACKET AT BS 544, S17R.  FABRICATED REPLACEMENT BRACKET PN 143T8006-R, IAW DWG 143T8006, AND INSTALLED IAW SRM 51-40-02. CPC APPLIED.
